Discussions By Condition: I cannot get a diagnosis.

After BCG treatment, my father has suffered bladder and Urinary tract pain (8 month)

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: jameszhang5
  • April 16, 2008
  • 03:51 AM

My father is 74 and lives in China. 8 month ago he received a bladder cancer treatment. He received 7 times BCG intravesical therapies. At the 7th time of the BCG treatment. He suffered severe bladder and urinary tract pain. The accompanying symptoms were mucosa loss, genital ulcer. The antibiatocis were used for 3 consecutive months. Meanwhile, he used anti tuberculosis drugs for 3 months and still had no sign of recovery. The anti tuberculosis drugs history:
1) 3 capsules of 100mg Isoniazid everyday, plus 3 capsules of 0.15g Rifampicin everyday. For 2 consecutive months.
2) Only use Isoniazid everyday for one more month.
3) Isoniazid and Ethambutol (3 capsules of 250mg on daily basis) and Levofloxacin for 10 days.
4) Then completely stopped all these medicines. Started to use antiallergic medicine for one and half month.

5) After tried all above, there was no improvement, so he resumed the anti tuberculosis drugs. He is still taking the anti tuberculosis drugs: Isoniazid, Ethambutol, Rifapentine (3 capsules of 0.15g, twice a day), Levofloxacin (2 capsules of 0.1g daily). It has been more than one month since he resumed the the anti tuberculosis drugs. Things appear to be worse. Just can’t stop the pain. He does want to stop the anti-tuberculosis drugs in fear of the drug resistance. He constantly use the Tylenol and it helped to have some relief of the pain, but now it doesn’t seams to be helpful anymore.

My father went to see several doctors; none can give a sure diagnosis. Some doctor said that the BCG can possibly cause bladder tuberculosis, but others said it’s impossible. My father did a urine culture a month ago. The no tuberculosis was detected. He sent 2 more urine samples for testing and waiting for the result.

Can anyone help to diagnose; my father has been suffered a lot in the past 8 months.

Anyone can help please!


Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?